# SDR R61A201812181242

- Difficulty date: November 28, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 39,249 hours, 24,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE THE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** MAJOR... A 0.465 INCH CRACK WAS FOUND ON LH WING LOWER SKIN @ RIB 17 AND STR 19. CRACK WAS REPAIRED IAW ETD2018-170-125321 REV A. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK
